Stability of nonhomogeneous Markov chains with continuous time
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1991), pp. 33-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_7_a4,
author = {A. I. Zeifman},
title = {Stability of nonhomogeneous {Markov} chains with continuous time},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {33--39},
year = {1991},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_7_a4/}
}
A. I. Zeifman. Stability of nonhomogeneous Markov chains with continuous time. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1991), pp. 33-39. http://geodesic.mathdoc.fr/item/IVM_1991_7_a4/